# SDR ASAA2022102140407

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 32,054 hours, 9,948 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 8627
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 57,170 hours, 19,262 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L PACK CAUTION LIGHT. RESETS ON MASTER CAUTION RESET. GROUNDED - YES. REMOVED & REPLACED L PACK TEMP. CONTROL VALVE REF B737-900 AMM 21-51-10/401 OPS CHECK GOOD, NO LEAK FOUND.
